# SDR CA150511013

- Difficulty date: April 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 29,536 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Condition: Out Of Balance
- Location: Main Rotor
- Part time: 8 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW MAIN ROTOR BLADE WAS INSTALLED.  WE WERE NOT ABLE TO BALANCE.  MFG SENT OVER A TECH REP TO BALANCE WITH A MASTER BALANCER.  THIS ALSO DID NOT WORK.  A NEW BLADE WAS INSTALLED AND THE ACFT WAS BALANCED.
